# SDR A6WA201141023

- Difficulty date: October 16, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 20,254 hours, 19,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL 900 OTBD POST CRACKED AT FS 559.0.  REPAIRED LBL 9.0 OTBD POST BY FULL INCORPORATION OF REO 601R-53-41-057, REV A.
